# SDR DXTA200803101

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700607
- Part serial: 02076406
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,371 hours, 3,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE FOLLOWING MESSAGE ILLUMINATED  YAW DAMPER OFF  BOTH YAW DAMPERS WERE OFF LINE.  REMOVED AND REPLACED NR 1 MADC. PERFORMED OPERATIONAL CHECKS, CHECKED GOOD IAW MM 34-11-07, ALSO COMPLIED WITH RUDDER CONTROL SYSTEM ADJUSTMENT/TEST. OPS CHECKED GOOD IAW MM 27-20-00
